# SDR ASAA2018121327385

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,215 hours, 6,692 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 36000 IN CRUISE L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED RAN QRH AND LITE WENT OUT UNTIL APPROX 20,000 IN DES PER QRH TURNED OFF WINDOW HEAT SWITCH. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 801 BITE TEST PASS. HISTORY SHOWED MULTIPLE SENSOR FAULTS. PERFORMED FIM 30-41 TASK 811 SWAPPED SENSOR POSITIONS FROM PRIMARY TO SPARE SENSOR ON L2 SIDE WINDOW OPS AND BITE CHECK PASS REF B737-900 AMM 30-41-00.
